# SDR UALA2011042501986

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 57,083 hours, 21,331 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGCIU 2 FAULT - ODOR IN COCKPIT, RTFL.  REPLACED BOTH RECIRC FILTERS, POWERED A-C TURN ON ALL COMPUTERS IN COCKPIT, TURNED ON ALL LIGHTS IN CABIN, TURN GALLEY UNITS ON, NO ELECTRICAL ODOR THROUGH OUT ACFT.
